| Model Number |
P10.7-50Q155 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received that the nail successfully transported prior to the procedure, but the surgeon tried to recharge the nail in-situ and on the back table and the nail would not work.The patient was implanted with a new nail.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned nail revealed no visible external damage.X-ray of the internal components determined the anti-jam washer suffered damage.The damaged noted in the x-ray image likely occurred as a result over-retraction user error.A review of device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.
Event or Problem Description
No additional information has been provided.